Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FemaleOnAccutane

Accutane initial breakout

I've been on 80mg of Accutane for a little over a month.  I had very mild/moderate acne before Accutane. Since starting Accutane my acne went from mild to severe!!!  My skin looks the worst it's ever looked &  it's super painful.  I'm embarrassed to leave the house...   My question is...  Is there any medication you have taken with Accutane to help subside the initial breakout 

Share this post


Link to post
Share on other sites

I'm sorry I can't exactly help you as I have not yet used accutane personally, but make sure you are using very gentle skin care products and keeping your skin as hydrated as possible to minimise irration. You probably already know that.
As for the actual breaking out, it isn't the most easy thing to get prescribed, but if you are finding the initial breakout very very bad and hard to manage, some people are prescribed an oral steroid (prednisone, I believe), which helps to calm things down as your skin pushes everything to the surface.
Hopefully your IB ends soon! :)
 

Edited by AppleySauce

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×